# SDR C2XA00CL073

- Difficulty date: September 23, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 14530477401
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3605-THE CREW REPORTED THE FIRST OFFICERS PITCH TRIM SWITCH BEGAN TO SMOKE ON APPROACH TO CLEVELAND. THE A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S PITCH TRIM SWITCH I/A/W EMBRAER MAINTENANCE MANUAL 27-40-03. THE AIRCRAFT WAS RELEASED FOR SERVICE.
